# SDR SWAA2024061701940

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 52,667 hours, 31,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT BY THE ENTRY DOOR IS INOP.<[01] R&R LIGHT BULB AT THE EXTERNAL EMERGENCY LIGHT BY THE FORWARD ENTRY DOOR PER AMM 33-51-04-960-801.
